Aa
Aa
A
A
A
Close
Avatar universal

Strange problems

Dear Sirs,

I hope that my description of the symptoms enough to give a good insight into my situation and that you can provide some of the future steps .
It all started years ago after drunk evening , morning after the coffee I experienced an incredible feeling of weakness , nausea , dizziness and feeling like I 'm going to crash, slamming hearth.I managed to come home and rest after which i was feeling better.Next day at work around 11h same feeling but now lasts all day , until the evening when I received an emergency injection of sedatives , after which I fell asleep .
All this lasted about 2 weeks after which remained all day unbearable nausea , made ​​gastroscopy and was diagnosed gastritis and h pylori.Therapy was successful .
In the initial stage, I lost 10 pounds and still 5kg over a period of approximately 10Mon .
Created blood tests , thyroid hormones , everything was fine except that the TS4 was  little high and increased ketones in the urine .
Incorporating rectoscopy , identified hemorrhoids and inflammation that got the cream , and eventually withdrew .

Now after all that remained me some unexplained stomach problems , hemorrhoids , weakness , chair mostly soft and greasy , heart palpitations .. there are days when everything is ok , and sometimes disaster .
I deal with a lot of cycling and I see that I have the strength and fitness but ...
Basically everything that hinders me in normal life .
2 Responses
Avatar universal
MEDICAL PROFESSIONAL
Hi, motility disorders can cause the symptoms described by you. Motility disorders are functional disorders. Medications to promote motility may help in emptying the intestines by promoting motility. Medications to control acid levels and to promote motility will help with this condition. Diabetes mellitus can cause autonomic neuropathy and consequent slower motility of the intestinal tract. Hope this has been ruled out. Follow up with your doctor. Regards.
Avatar universal
Hi, diabetes has not been ruled out, and now that you mentioned it i made blood and urine test prior to h pylori treatment and sugar levels where normal only thing that stood out was ketones in urine.Ultrasound of abdomen and liver tests where ok.And the doctor said that excess ketones was due to diet that i had because of diet on which i had been due to gastritis.
Also i must say i have sometimes blurred vision and weakness.Urination is i think normal, but wen i go to sleep i urinate and the again after cca 1hrs i need to go again and that's it.
What other checkups do you recommend??
And to clarify i don't have any heartburn and constipation.My bowel movements are normal(once in morning after waking up) and the stool is most of the time soft and normal color.
I am mostly concerned because my weight loss.
Any suggestion is welcome.
Thanks,
Have an Answer?

You are reading content posted in the Gastroenterology Community

Didn't find the answer you were looking for?
Ask a question
Popular Resources
Learn which OTC medications can help relieve your digestive troubles.
Is a gluten-free diet right for you?
Discover common causes of and remedies for heartburn.
This common yet mysterious bowel condition plagues millions of Americans
Don't get burned again. Banish nighttime heartburn with these quick tips
Get answers to your top questions about this pervasive digestive problem